Adult Daughter Displaying Unusual Aggression On Vy

4 Replies Updated



Conversation Starter

worried Says:


My adult daughter is displaying increased agitation and anger since she is on Vyvance. She has been off it for 2 or 3 days and is feeling horrible. I do not think she ever had ADD or ADHD when the doc prescribed the med. I feel she has been displaying symptoms of ADHD - confusion, irritation, hyperactivity, impulsiveness, etc, since being on the Vyvance. Has anyone had similar experiences??












Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Vyvanse contains the active ingredient Lisdexamfetamine, so it is a stimulant, commonly used to treat ADHD and Narcolepsy.

However, these can be side effect for some people, even if they do have ADHD.

It can cause: insomnia, irritabillity, agression and nervousness.

There are non-stimulant options available that may be better for her.

Has she spoken to her doctor about these issues?

You can read more here:

https:/­/­www.medschat.com/­wiki/­Vyvanse/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kat Says:

Yes, I don't think I had ADHD when prescribed it (was just using it to focus while studying for a big exam) but while on it, I became impatient, nervous, anxious and at times aggressive and hostile. I'd only feel good for the first few hours and then would start feeling bad later in the day. I think it's a dangerous drug if not properly administered and monitored (which is wasn't in my case). I stopped it and feel so much better.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
rj Says:
via mobile

I used 500 mg magnesium or more at night for the aggression and anxiety and 500 mg calcium in the morning.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Angrycat888 Says:
via mobile

I just started taking this drug today. First and last day!! Made me seriously angry. I am a happy perso, kind and loving. This drug should be taken off the market!! I screamed at my husband didn't care who heard outside. It wasn't anything to scream about. This drug took my happiness away. Sometimes you have a bad moment and you look at your kids and they make it better... Not today. I'm so upset I took this. Don't give it to your daughter. The doctor will probably prescribe a antidepressant as I've been reading through out these sites. But I don't understand why people would want to consider taking this if it makes them have such horrific thoughts!!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

vyvanse aggression
Adult daughter showing signs of agression on vyvanse ## I've been on vyvanse for over a year and I just decided to s... 85 replies
Tehran and aggression
I took Tedral for years as a youngster suffering badly with Asthma. Also I had a spinhaler which used to put holes in a ...
Prozac for Aspergers/Anxiety and aggression
My son has just been perscribed prozac for his anxiety and aggression due to his lack of interpersonal skills, caused by... 1 reply
Vertigo, ringing in my ears joint pain, aggression
I have been taking contrave for about 2 years on and off and have lost around 50-60 lb. I was diagnosed this year with m... 1 reply
Daughter Is On Lo Loestrin Fe
She is going to be starting her 3rd pack Thurs, has the 2 brown pills left. Dr said for her to start on her 1st pack the... 2 replies
My daughter goes on loss of appetite after taking tryptomer suggested by some doctor
She was feeling high heart beat and difficulty in breatheing . Doctor prescribed tryptomer 10 mg for 5 days and half tab...
don't know found in daughter's purse
yellow Capsule G 5027 ## it is genaric for nurotin it is a 300 mg capsole used for nerve pain and used to help prevent s... 2 replies
my daughter below 36 months she is not eating n frm 3 days vomiting yesterday doing loose motions
actually daily she wont take food means in a day once she takes food tht only again she wont like to take food she drink... 1 reply
dosa my daughter is 5, hydrocodone
My daughter just had tonsils, tubes, adnoids taken out.. she was prescribed (hydrocodon- acetamin 7.5-3.25/15. 5ml every... 2 replies
Daughter suffering with stomach infection
My daughter (age 4 and a half) is having loose motion and vomiting since yesterday morning. She is not able to drink or ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA